Advertisement

Mathematische Annalen

, Volume 126, Issue 1, pp 108–118 | Cite as

A new inequality with application to the theory of Diophantine approximation

  • J. W. S. Cassels
Article

Keywords

Diophantine Approximation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    J. W. S. Cassels: A theorem ofVinogradoff on uniform distribution. Proc. Cambridge Phil. Soc.46, 642–644 (1950).Google Scholar
  2. [2]
    J. G. van der Corput andCh. Pisot: Sur la discrepance modulo un. Proc. Kon. Ned. Akad. v. Wet.52, 476–486, 554–565, 713–722 (1939).Google Scholar
  3. [2a]
    Indag. Math.1, 143–153, 184–195, 260–269 (1939).Google Scholar
  4. [3]
    R. E. A. C. Paley: A theorem on characters. J. London Math. Soc.7, 28–32 (1932).Google Scholar
  5. [4]
    И. М. Виноградов: О дрощых частях цеаого многочаена. Из. Акад. Наук20, 585–600 (1926).Google Scholar

Copyright information

© Springer-Verlag 1953

Authors and Affiliations

  • J. W. S. Cassels
    • 1
  1. 1.CambridgeEngland

Personalised recommendations